# SDR AALA2018082719008

- Difficulty date: August 8, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004800104
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CENTER FITTING LOCATED BETWEEN FRAMES 66 - 68, RT SIDE IN THE AFT GALLEY AREA.  REPLACED THE FITTING IAW SRM 51-72-11,  51-42-11,  AND DRAWING D53480019.
